# SDR CALA2022030700601

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 119,855 hours, 18,686 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Track
- Part number: NA
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND TRAILING EDGE FLAP DEFLECTION CONT TRACK BROKEN AND MISSING.  (IPC REF 27-51-23-01 ITEM 1) UPDATE TO ADD PICTURES. LEFT OUTBOARD FLAP OUTBOARD EDGE. ADDING PICTURE OF RIGHT SIDE INTACT ASSEMBLY FOR REFERENCE. PERFORMED VISUAL WALK AROUND OF TAIL.  NO DAMAGE NOTED ON REMOVED FORWARD END OF BROKEN FLAP TRACK ON LEFT WING. PLACED HORIZONTAL OR VERTICAL STABILIZER. PART IN MAINTENANCE SUPERVISION OFFICE. FORWARD BOLT PLACED WITH NEW TRACK. AFT BOLT REMAINS IN POSITION ON WING. INSPECTION VERIFIED:VERIFIED TORQUE OF ATTACHMENT BOLTS FOR LEFT WING DEFLECTION CONTROL TRACK.  INSPECTION WORK PERFORMED BY EMPLOYEE INSPECTED TRACK ATTACH POINTS FOR DAMAGE OR CRACKS. NO INSTALLED LH OUTBOARD FLAP DEFLECTION CONTROL TRACK UP TO STEP VERIFIED TORQUE OF ATTACHMENT BOLTS FOR LEFT WING DEFLECTION INSTALLED NEW OUTBOARD FLAP DEFLECTION CONTROL CARRIAGE PER AMM ADDED ROTABLE PARTS INFO. VERIFIED INSTALLATION AND TORQUE OF OUTBOARD DEFLECTION CONTROL DISCREPENCIES. CLEARED TO INSTALL NEW LEFT WING DEFLECTION D.(6). AMM 27-51-23-424-018 & EC/RA #2750-01787. REQURES OPS CKS CONTROL TRACK 27-52-24-404-020 UP TO STEP #8 SUBTASK 27-51-24-434-011 AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 0942252  SN OFF 9999 TRACK CARRIAGE IAW AMM 27-51-24. CONTROL TRACK. ETC. VERFIED TORQUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1148108  SN OFF 1133 ADD EMP:110148AND109211 IPC REFERENCE # 27-51-23 IPC REFERENCE # 27-51-21-01 TASK COMPLETED AS SIGNED ABOVE.
